U.S. doctors online nowAsk doctors free
CO
A 54-year-old female asked:

Tsh was 7.3.took levothyroxine for 4 days threw up all 4 days.stopped and put on armour.constipated, nausea.stopped.can my body take thyroid meds?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
YES: It is VERY RARE to have adverse reactions to appropriate dosages of thyroid hormone! Suggest you take a BRAND NAME (Not GENERIC) thyroid supplement...SYNTHROID.....EUTHROID...are a couple of them.. Hope this is helpful Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.